thanks all for your nice responces .i do have one question though my neuro dr has me on the depakote xr 500 mgs in the am and 500 mgs in the pm and im very sleepy alot is this normal or could it be from something different ?? yes im very proud and i hope i stay seizure free also another question do any of you get headaches while on the seizure meds? i do but i had the headaches even before i started the meds . and i take darvacets cause nothing else works i have tried 2 that the neuro dr gave me and those didnt help at all and the otc never helped .and with darvacets i take one in am for headaches and they do ware off but if i didnt have anything my head hurts horrible im a bit scared cause a friend of mine died in aug 07 from a anurisum she was having horrible headaches was seeing a dr but they didnt run no test like MRI or CATSCAN ,now shes gone and she was a yr younger then iam had 3 children too .my neuro dr wants to do another MRI but something about my insurance is preventing it right now cause i had one march 07 how often does insurance let you have MRI'S ??
also is 1000 mgs a day a bit high for seizures or is that a good dose??
someone told me WOW thats kind of a high dose for seizures so im confused i see neuro dr march 5th .
any type of advice would help me here as im wondering why i have the horrible headaches if im on depakote now and its not migranes either it just comes on and if i didnt have anything to take my head hurts horrible and i cant sleep without something for my head.and im a little nervous i guess mainly because i just found out why my friend died .and im getting myself scared.